Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 71, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 7, 2007, 1:37 PM CDT for Traverse County, Minnesota. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2007, 1:37 PM CDT (18:37 UTC)
- Expired
- Jun 7, 2007, 2:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Aberdeen, SD
- Area
- Counties, with a storm outline in the text
County Traverse County, MN
The radar
The Aberdeen radar (KABR), 161 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 1:45 PM CDT | HAIL 0.88 | 4 W Dumont, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 11:11 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 6.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -395 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -88 m²/s²
- 0-3 km storm-relative helicity
- -101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KABR 071837
SVRABR
MNC155-071915-
/O.NEW.KABR.SV.W.0071.070607T1837Z-070607T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
137 PM CDT THU JUN 7 2007
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TRAVERSE COUNTY IN WEST CENTRAL MINNESOTA...
THIS INCLUDES THE CITY OF WHEATON...
* UNTIL 215 PM CDT
* AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 13
MILES SOUTH OF WHEATON...MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WHEATON AROUND 155 PM CDT...
THIS IS A DANGEROUS STORM WITH THE POTENTIAL TO PRODUCE LARGE HAIL
AND DAMAGING WINDS. TAKE SHELTER NOW
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR WEST CENTRAL MINNESOTA.
LAT...LON 4566 9667 4558 9655 4576 9626 4593 9626
4593 9627 4601 9627 4601 9631
$$
DORN2 follow-up statements
000
WWUS53 KABR 071906
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
206 PM CDT THU JUN 7 2007
MNC155-071915-
/O.CON.KABR.SV.W.0071.000000T0000Z-070607T1915Z/
TRAVERSE MN-
206 PM CDT THU JUN 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN TRAVERSE COUNTY...
AT 202 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED OVER EXTREME EAST CENTRAL TRAVERSE COUNTY...OR
10 MILES EAST OF WHEATON...MOVING NORTHEAST AT 30 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
HAIL UP TO A NICKEL SIZE IN DIAMETER HAS BEEN REPORTED WEST OF
DUMONT AT 145 PM CDT WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR WEST CENTRAL MINNESOTA.
LAT...LON 4577 9638 4570 9634 4576 9626 4593 9626
4593 9627 4601 9627 4601 9631
$$
DORN000
WWUS53 KABR 071912
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
212 PM CDT THU JUN 7 2007
MNC155-071922-
/O.EXP.KABR.SV.W.0071.000000T0000Z-070607T1915Z/
TRAVERSE MN-
212 PM CDT THU JUN 7 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TRAVERSE COUNTY
EXPIRES AT 215 PM CDT...
AT 207 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR WEST CENTRAL MINNESOTA.
LAT...LON 4577 9638 4570 9634 4576 9626 4593 9626
4593 9627 4601 9627 4601 9631
$$
DORNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 11:35 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 7, 11:35 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
1135 AM CDT THU JUN 7 2007
.UPDATE...
UPPER LEVEL TROUGH CONTINUES TO BRING CHANCES OF SHOWERS AND
THUNDERSTORMS TO THE AREA. THE ASSOCIATED SFC LOW CENTER CURRENTLY
SITTING AROUND SE ND/WC MN...WITH A COLD FRONT STRETCHING BACK TO
THE SW ACROSS CENTRAL SD. AN AREA OF SHOWERS CURRENTLY PUSHING
THROUGH THE CENTRAL AND WESTERN DAKOTAS...WRAPPING AROUND THE
BACKSIDE OF THE SYSTEM. AREA JUST TO THE SOUTH OF THE LOW ACROSS
NE SD/WC MN CURRENTLY BENEATH THE CLOUD-FREE AREA AHEAD OF THE
COLD FRONT. WITH STEEPENING LAPSE RATES...AND SOME RESIDUAL
INSTABILITY. CONSEQUENTLY SCATTERED THUNDERSTORMS CONTINUE TO POP
UP ACROSS NORTHEAST SOUTH DAKOTA...AND ARE EXPECTED TO CONTINUE
OVER THE NEXT FEW HOURS. WIND PROFILES STILL INDICATING GOOD WIND
SHEAR...WITH THE POSSIBILITY FOR AN ISOLATED TORNADO EXISTING WITH
ANY STRONGER THUNDERSTORM THAT DEVELOPS. HOWEVER LARGE HAIL DOES
LOOK TO BE THE MAIN SEVERE THREAT WITH THE STORMS THAT DEVELOP
OVER THE NEXT FEW HOURS...AS STRONG CAA CONTINUES ALOFT.
&&
.PREV DISCUSSION...
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
MAIN CONCERNS TODAY CENTER AROUND PRECIP CHANCES AND WIND ADVISORY
POTENTIAL ACROSS THE ENTIRE CWA. STRONG SURFACE LOW NOW CENTERED
OVER THE ND/SD BORDER WITH JUST A FEW LIGHT SHOWERS MOVING NORTH
ACROSS THE SOUTHERN HALF OF SD. MANY THINGS TO WATCH FOR TODAY
INCLUDING TEMPERATURES AND WINDS...AS WELL AS PRECIP POTENTIAL. AS
SURFACE LOW MOVES NORTHEAST WRAP AROUND PRECIPITATION STILL
EXPECTED TO SWING THROUGH FROM WEST TO EAST ACROSS THE AREA. ALL
MODELS AND SREF DATA SHOWING VERY GOOD CHANCES FOR RAIN
TODAY...ALTHOUGH AMOUNTS SHOULD REMAIN LESS THAN A HALF INCH IN
MOST PLACES. ISSUED A WIND ADVISORY FOR TODAY BEGINNING MIDDAY
ACROSS THE WESTERN HALF OF THE CWA...THEN INCLUDING THE EASTERN
COUNTIES BY MID AFTERNOON. GUIDANCE SHOWING SUSTAINED WINDS AROUND
30 KTS IN MANY LOCATIONS. MODELS SHOW A VERY IMPRESSIVE PRESSURE
RISE BUBBLE MOVING THROUGH THE AREA THIS AFTERNOON. FEEL THE BEST
BET FOR ADVISORY WINDS WILL BE ACROSS CENTRAL SD. A BIT MORE
UNCERTAIN ACROSS THE EAST AS THE NEW 06Z NAM HAS TRENDED A BIT
SLOWER WITH FRONTAL PASSAGE AND ONSET OF STRONGER WINDS. BY THE
TIME THE STRONGER WINDS MAKE IT INTO EASTERN SD WE SHOULD BE
NEARING THE END OF STRONGEST DAYTIME HEATING AND IT MAY BE JUST A
BIT MORE DIFFICULT TO REALIZE CRITERIA. THERE WILL ALSO BE AN
ABUNDANCE OF CLOUDS/PRECIP ACROSS CENTRAL SD WHICH MAY ACT TO
DIMINISH WINDS SLIGHTLY. BUT ON THE OTHER HAND...CAA IS SO
IMPRESSIVE TODAY AND SOUNDINGS APPEAR TO MIX OUT JUST ENOUGH IN
THE LOWER LEVELS TO MIX DOWN STRONGER WINDS ALOFT. NEXT CHALLENGE
IS HIGH TEMPS. THE EAST WILL BE ABLE TO WARM INTO THE 70S MORE
THAN LIKELY AS ENOUGH WARM AIR WILL BE PRESENT BEFORE THE STRONG
COLD FRONT SWINGS THROUGH THE AREA. 850 MB TEMPS START OFF IN THE
MID TEENS TODAY EAST OF THE JAMES VALLEY BUT DROP INTO THE SINGLE
DIGITS BY LATE AFTERNOON. THE STORM SYSTEM MOVES EAST TONIGHT
MAKING WAY FOR SEASONABLE TEMPS AND DRY CONDITIONS FOR FRIDAY AND
FRIDAY NIGHT.
.LONG TERM...SATURDAY THROUGH WEDNESDAY
THE UPPER FLOW WILL BE NEARLY ZONAL OVER THE UPPER MIDWEST
SATURDAY THROUGH THE DAY SUNDAY...THEN BECOMES SOUTHWESTERLY AS A
TROUGH DIGS FROM THE PACIFIC NORTHWEST TO ARIZONA AND A RIDGE
BUILDS OVER THE MISSISSIPPI VALLEY. THE RIDGE CONTINUES TO BUILD
EAST OF THE REGION ON MONDAY AS THE TROUGH BECOMES ORIENTED FROM
EASTERN OREGON TO COLORADO. THE TROUGH SLIDES EAST TUESDAY...REACHING
THE DAKOTAS LATE TUESDAY NIGHT...THEN GETS PUSHED TO THE NORTHEAST
AS A RIDGE BUILDS OVER THE SOUTHERN AND CENTRAL PLAINS.
AT THE SURFACE...HIGH PRESSURE WILL BE JUST EAST OF THE AREA
SATURDAY...WITH A TROUGH OVER THE WESTERN HIGH PLAINS. THE TROUGH
BROADENS SLIGHTLY TO ENCOMPASS THE ENTIRE PLAINS SATURDAY
NIGHT...THEN STRENGTHENS AND REMAINS OVER THE PLAINS THROUGH THE
DAY TUESDAY BEFORE FINALLY SLIDING EAST OF THE REGION TUESDAY
NIGHT. HIGH PRESSURE BEGINS TO NOSE OVER THE WESTERN HALF OF THE
STATE LATE TUESDAY NIGHT...THEN MOVES OVER THE PLAINS WEDNESDAY.
WITH THE SURFACE TROUGH BASICALLY SITTING OVER THE REGION THROUGH
MUCH OF THE PERIOD...LEFT A SMALL POP IN FROM SATURDAY AFTERNOON
THROUGH THE END OF THE PERIOD.
H85 TEMPS WILL BE IN THE TEENS TO LOWER 20S THROUGH THE
PERIOD...WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES EXPECTED.
&&
.AVIATION...
SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS NORTHEAST SOUTH DAKOTA
INTO WEST CENTRAL MINNESOTA TODAY. A COLD FRONT WILL SWEEP ACROSS
THE REGION LATE THIS MORNING INTO THIS AFTERNOON...WITH WINDS
SHIFTING TO THE NORTHWEST AND INCREASING INTO THE 25 TO 40 MPH
RANGE..WITH GUSTS UP TO 45 TO 50 MPH. THESE STRONG WINDS ARE
EXPECTED TO LAST THROUGH 03Z THIS EVENING. RAIN SHOWERS WILL
OVERSPREAD THE REGION FROM NORTHWEST TO SOUTHEAST BEHIND THE
FRONT...WITH CIGS GENERALLY EXPECTED TO FALL INTO THE MVFR
CATEGORY BETWEEN 1000-1500 FEET WITH THE SHOWERS. VSBYS ARE
EXPECTED TO REMAIN VFR. WITH THE THUNDERSTORM ACTIVITY...MVFR CIGS
WITH BASES AROUND 1000-2000 FEET ARE EXPECTED...WITH VSBYS
DROPPING TO 1SM TO 3SM BENEATH THE STRONGER STORMS.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR BROWN-
BUFFALO-CAMPBELL-CORSON-DEWEY-EDMUNDS-FAULK-HAND-HUGHES-
HYDE-JONES-LYMAN-MCPHERSON-POTTER-SPINK-STANLEY-SULLY-
WALWORTH.
WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING
FOR CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-MARSHALL-ROBERTS.
MN...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING
FOR BIG STONE-TRAVERSE.
&&
UPDATE...ALBRECHT
SHORT TERM...TT
LONG TERM...PARKIN
AVIATION...ALBRECHTHazardous weather outlook, Jun 7, 11:38 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1138 AM CDT THU JUN 7 2007 SDZ003>005-009-010-015>017-022-023-033>037-045-048-051-081645- CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 1138 AM CDT THU JUN 7 2007 /1038 AM MDT THU JUN 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. SOME BRIEFLY GUSTY WINDS...POSSIBLY JOINED BY SMALL HAIL...WILL ACCOMPANY THESE STORMS. STRONG NORTHWEST WINDS FROM 25 TO 40 MPH ARE DEVELOPING ACROSS CENTRAL SOUTH DAKOTA AND WILL SPREAD EAST ACROSS THE REMAINDER OF THE FORECAST AREA LATER THIS AFTERNOON. WIND GUSTS TO 55 MPH ARE POSSIBLE. A WIND ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY OFF AND ON CHANCES FOR THUNDERSTORMS EXIST FROM SATURDAY AFTERNOON THROUGH THE MIDDLE OF NEXT WEEK. RIGHT NOW IT APPEARS THE BEST CHANCE FOR ANY POSSIBLE SEVERE WEATHER WILL BE SOMETIME EARLY NEXT WEEK. THIS WILL BE FINE TUNED AS THE TIME APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. MNZ039-046-SDZ006>008-011-018>021-081645- TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT- 1138 AM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT TORNADO WATCH HAS BEEN ISSUED...EFFECTIVE THIS THURSDAY MORNING AND EVENING...FROM 1110 AM UNTIL 600 PM CDT. TORNADOES...HAIL TO 2 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. SEVERE THUNDERSTORMS WILL NOT LIKELY GROW VERY TALL IN APPEARANCE TODAY...BUT WILL BE CAPABLE OF PACKING QUITE A PUNCH WITH RESPECT TO HAIL SIZE AND POSSIBLE BRIEF TORNADO SPIN UPS. MAINTAIN VIGILANCE IF YOU ARE IN OR NEAR ANY THUNDERSTORMS THAT DEVELOP TODAY. STRONG NORTHWEST WINDS FROM 25 TO 40 MPH ARE DEVELOPING ACROSS CENTRAL SOUTH DAKOTA AND WILL SPREAD EAST ACROSS THE REMAINDER OF THE FORECAST AREA LATER THIS AFTERNOON. WIND GUSTS TO 55 MPH ARE POSSIBLE. A WIND ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY OFF AND ON CHANCES FOR THUNDERSTORMS EXIST FROM SATURDAY AFTERNOON THROUGH THE MIDDLE OF NEXT WEEK. RIGHT NOW IT APPEARS THE BEST CHANCE FOR ANY POSSIBLE SEVERE WEATHER WILL BE SOMETIME EARLY NEXT WEEK. THIS WILL BE FINE TUNED AS THE TIME APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS BEING REQUESTED...EFFECTIVE IMMEDIATELY...THROUGH THE REMAINDER OF THE DAY TODAY. DORN
In the hours before
Local storm report, Jun 7, 12:41 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1241 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 10 W GLENHAM 45.53N 100.48W
06/06/2007 E60 MPH WALWORTH SD PUBLIC
&&
ATGLocal storm report, Jun 7, 12:59 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1259 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 7 ENE LILY 45.22N 97.55W
06/07/2007 M0.88 INCH DAY SD LAW ENFORCEMENT
1250 PM HAIL NEW EFFINGTON 45.86N 96.92W
06/07/2007 M0.88 INCH ROBERTS SD PUBLIC
&&
WFO ABRLocal storm report, Jun 7, 1:20 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
120 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 7 SSE EDEN 45.52N 97.36W
06/07/2007 E0.75 INCH DAY SD PUBLIC
&&
GNLocal storm report, Jun 7, 1:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
135 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL NEW EFFINGTON 45.86N 96.92W
06/07/2007 E1.75 INCH ROBERTS SD PUBLIC
&&
GNLocal storm report, Jun 7, 1:36 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
136 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL NEW EFFINGTON 45.86N 96.92W
06/07/2007 E1.75 INCH ROBERTS SD PUBLIC
FUNNEL CLOUD WAS ALSO SPOTTED OVER NEW EFFINGTON
&&
WFO ABRLocal storm report, Jun 7, 1:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
137 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM FUNNEL CLOUD 3 N SISSETON 45.71N 97.05W
06/07/2007 ROBERTS SD TRAINED SPOTTER
&&
GNThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:15 AM CDT | Wind Advisory | ABR | Big Stone, Traverse | 17 hr |
| Jun 7, 1:41 PM CDT | Severe Thunderstorm Warning | ABR | Traverse | 19 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.